# SDR FDEA201910212711

- Difficulty date: October 21, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 57,347 hours, 27,200 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Handle
- Part number: D45524001
- Condition: Underserviced
- Location: Lt Fire
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

PDIS  915     76-15  1679     17OCT19  CDG  OPEN  U  LOGPAGES:2941127  AT THE GATE , LEFT ENGINE WOULD NOT SHUTDOWN USING  THE FUEL CONTROL SWITCH. THE SPAR VALVE WAS MOVING  BUT THE ENG VALVE LGT WOULD ILLUMINATE WHEN THE F/C  SW WAS PLACED OFF. FINALLY PULLED FIRE HANDLE.   CHECKED LH ENG FIRE SW S37 AND FOUND 139 OHMS  BETWEEN PIN 7 AND 19. REMOVED AND   REPLACED LEFT ENGINE FIRE HANDLE AS PER AMM  26-21-02-4.PERFORMED LEFT ENGINE FIRE   SWITCH INSPECTION CHECK IAW AMM 26-21-03-6, ALL CHECK SATISFACTORY.
